# SDR IPXA2015022186205

- Difficulty date: February 6, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 26,348 hours, 17,688 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 149N763038
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRT SIDE RAT STRUCTURE OTBD SKIN JUST ABOVE THE RAT DOOR, SKIN HAS CORROSION.  REMOVED CORROSION AREA IAW SRM 51-10-02-06 AND CHECKED LIMITS ORIGNAL MATERIAL .080 MATERIAL LOSS .060 REMAINING MATERIAL .020 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-71-1A-1 FIG 101, DETAIL VII.  REMOVED LOWER CHORD IAW SRM 51-40-02-0G.  REMOVED PANEL AT BODY FAIRING STA 1185, RBL 32 TO 58 IAW SRM 51-40-02-0G.  REMOVED FRAME OUTER CHORD FOR ACCESS AT STA 1180 RB.
